Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On the Random Walk Characteristics of Short- and Long-Term Interest Rates In an Efficient Market

James E. Pesando
Journal of Money, Credit and Banking
Vol. 11, No. 4 (Nov., 1979), pp. 457-466
DOI: 10.2307/1992047
Stable URL: http://www.jstor.org/stable/1992047
Page Count: 10
  • Subscribe ($19.50)
  • Cite this Item
On the Random Walk Characteristics of Short- and Long-Term Interest Rates In an Efficient Market
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[457]
    [457]
  • Thumbnail: Page 
458
    458
  • Thumbnail: Page 
459
    459
  • Thumbnail: Page 
460
    460
  • Thumbnail: Page 
461
    461
  • Thumbnail: Page 
462
    462
  • Thumbnail: Page 
463
    463
  • Thumbnail: Page 
464
    464
  • Thumbnail: Page 
465
    465
  • Thumbnail: Page 
466
    466